# SDR UIEA2025101501268

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 2,574 hours, 332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT TAMPER SEAL BROKEN, TRANSFER TO DMI 240121 PER MEL 25-64-02-01.  INSTALLED NEW TAMPER SEAL IAW AMM 25-64-01. NO FURTHER DEFECTS NOTED. DMI 240121 CLOSED. PLACARD REMOVED.
